# SDR DALA1237416818

- Difficulty date: June 7, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102895
- Condition: Dented
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, ONE DENT WAS FOUND ON THE UPPER FLANGE OF THE BS 1260 LOWER FRAME BETWEEN STR 23L AND STR 24L.    REPAIRED THE DAMAGE TO THE  FRAME PER SRM 53-00-07 REPAIR 5, FIGURE 201, DETAIL III.
